# SDR USAA2014031700003

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 64,654 hours, 43,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY AISLE LIGHTING AT ROW 12C DAMAGED.  R & R EMERGENCY AISLE PATH LIGHTING AT ROW 12C IAW AMM 33-50-00.
